Walshfunktionen und endlichdimensionale Hilberträume.

Roman Liedl

Monatshefte für Mathematik (1966)

  • Volume: 70, page 342-348
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Liedl, Roman. "Walshfunktionen und endlichdimensionale Hilberträume.." Monatshefte für Mathematik 70 (1966): 342-348. <http://eudml.org/doc/177347>.

author = {Liedl, Roman},
journal = {Monatshefte für Mathematik},
keywords = {functional analysis},
language = {ger},
pages = {342-348},
title = {Walshfunktionen und endlichdimensionale Hilberträume.},
url = {http://eudml.org/doc/177347},
volume = {70},
year = {1966},

AU - Liedl, Roman
TI - Walshfunktionen und endlichdimensionale Hilberträume.
JO - Monatshefte für Mathematik
PY - 1966
VL - 70
SP - 342
EP - 348
LA - ger
KW - functional analysis
UR - http://eudml.org/doc/177347
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.